Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 3, NWS Austin/San Antonio, TX

March 26, 2011Gillespie County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 26, 2011, 7:54 PM CDT for Gillespie County, Texas. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 7:54 PM CDT (00:54 UTC)
Expired
Mar 26, 2011, 8:45 PM CDT
In force
51 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Gillespie County, TX

The radar

The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 7:56 PM CDTHAIL 19 Wsw Fredericksburg, TXSHREDDED LEAVES 15 MINUTE DURATION
Mar 26, 8:26 PM CDTHAIL 14 W Fredericksburg, TX
Mar 26, 8:30 PM CDTHAIL 1.757 W Fredericksburg, TX
Mar 26, 8:35 PM CDTHAIL 14 W Fredericksburg, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4761 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WUUS54 KEWX 270054
SVREWX
TXC171-270145-
/O.NEW.KEWX.SV.W.0003.110327T0054Z-110327T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GILLESPIE COUNTY...

* UNTIL 845 PM CDT.

* AT 752 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TIVYDALE...
  OR 9 MILES WEST OF FREDERICKSBURG...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM COULD IMPACT FREDERICKSBURG BY 815 PM.

LAT...LON 3035 9884 3027 9880 3014 9891 3020 9910
      3026 9913 3033 9907
TIME...MOT...LOC 0053Z 291DEG 11KT 3023 9901

$$
2 follow-up statements
408 
WWUS54 KEWX 270103
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 PM CDT SAT MAR 26 2011

TXC171-270145-
/O.CON.KEWX.SV.W.0003.000000T0000Z-110327T0145Z/
GILLESPIE TX-
803 PM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL GILLESPIE COUNTY...

AT 801 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES EAST OF
TIVYDALE...OR 7 MILES SOUTHWEST OF FREDERICKSBURG...MOVING EAST AT 15
MPH.

THE SEVERE THUNDERSTORM WILL BEGIN TO IMPACT THE FREDERICKSBURG AREA 
BY 810 PM.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3035 9884 3027 9880 3014 9891 3020 9910
      3026 9913 3033 9907
TIME...MOT...LOC 0103Z 291DEG 11KT 3022 9898

$$
483 
WWUS54 KEWX 270126
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT SAT MAR 26 2011

TXC171-270145-
/O.CON.KEWX.SV.W.0003.000000T0000Z-110327T0145Z/
GILLESPIE TX-
826 PM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL GILLESPIE COUNTY...

AT 823 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST
OF FREDERICKSBURG...MOVING EAST AT 15 MPH.

THE STRONGEST PART OF THE SEVERE THUNDERSTORM WILL MOVE TO THE 
SOUTHWEST OF FREDERICKSBURG.  THERE IS CONTINUOUS LIGHTNING 
ASSOCIATED WITH THIS ACTIVITY AND HEAVY DOWNPOURS RANGING FROM ONE 
TO TWO INCHES OF RAIN CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3020 9904 3025 9904 3030 9899 3035 9884
      3027 9880 3014 9891 3016 9898
TIME...MOT...LOC 0126Z 291DEG 11KT 3019 9890

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:32 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Mar 26, 6:32 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT SAT MAR 26 2011

.DISCUSSION...
SEE AVIATION FOR THE 00Z TAF DISCUSSION.

&&

.AVIATION...
THIS EVENING ISOLATED TSTMS WERE FORMING ACROSS KENDALL AND BLANCO
COUNTIES IN THE VICINITY OF THE DRY-LINE. THE PATTERN HAS BEEN THAT
THE STORMS WEAKEN AS THEY MOVE EASTWARD AWAY FROM THE DRY-LINE. WE
DO NOT EXPECT CONVECTION TO IMPACT THE I-35 TERMINALS THIS EVENING
OR OVERNIGHT. THE DRY-LINE EXTENDED FROM LAMPASAS TO DEL RIO AND
WAS NEARLY STATIONARY WHILE A COLD FRONT LOCATED OVER NORTH
CENTRAL TEXAS WAS MOVING SOUTHWARD TOWARDS OUR NORTHEAST
COUNTIES. WE EXPECT THE DRY-LINE TO RETROGRADE WESTWARD WITH
CONVECTION DIMINISHING WITH THE LOSS OF DAYTIME HEATING WHILE THE
COLD FRONT OVER NORTH CENTRAL TEXAS WILL FILTER SOUTHWARD. MVFR
CIGS WILL RETURN TO THE I-35 TERMINALS BY 05Z LOWERING TO IFR BY
10Z IMPROVING TO MVFR BY 18Z...VFR AFTER 20Z. SFC WINDS WILL BACK
TO THE NORTH AND NORTHEAST. KAUS WILL HAVE HAVE THE STRONGEST
WINDS SUNDAY AFTERNOON...AROUND 12 KTS. KDRT WILL BE VFR FOR MUCH
OF TONIGHT WITH MVFR CIGS MOVING IN AROUND 11Z. CIGS WILL IMPROVE
TO VFR BY 18Z. THE 18Z NAM IS STRONGER THAN THE 18Z GFS IN REGARDS
TO CAA AND ASSOCIATED CLOUDINESS. WE HAVE USED A BLEND OF MOS
GUIDANCE FOR THE TERMINAL FCSTS.

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT SAT MAR 26 2011/

DISCUSSION...
THE DRY LINE IS SLOWING ITS EASTWARD PROGRESS ACROSS THE NORTHERN
AND CENTRAL HILL COUNTRY AND IS FORECAST TO BECOME STATIONARY OVER
THE NEXT COUPLE OF HOURS. 19Z LAPS ANALYSIS SHOWS CAPE VALUES OF
3-4000 J/KG ALONG AND AHEAD OF THE DRYLINE WITH THE CAPPING
INVERSION WEAKENING...BUT REMAINING. CONVECTION THAT INITIATED
ALONG THE DRYLINE BETWEEN 1-2PM HAS YET TO PRODUCE LIGHTNING AND
IS STRUGGLING TO EXPAND VERTICALLY. THIS MAY CHANGE WITH A FEW
MORE HOURS OF HEATING AND WILL MAINTAIN ISOLATED THUNDERSTORMS IN
THE FORECAST FOR THIS AFTERNOON AND EVENING ACROSS THE EASTERN
HILL COUNTRY TO NEAR THE I-35 CORRIDOR. THE COLD FRONT IS FORECAST
TO PUSH INTO OUR NORTH CENTRAL COUNTIES PRIOR TO 03Z THIS EVENING
AND MAY FORCE CONVECTION AS IT INTERACTS WITH THE SHALLOW GULF
AIRMASS IN PLACE ALONG AND EAST OF I-35. WILL INCLUDE 20 POPS AND
A MENTION OF ISOLATED THUNDERSTORMS TO COVER THAT POSSIBILITY. IF
CONVECTION DOES BECOME DEEP...ISOLATED STRONG THUNDERSTORMS ARE
LIKELY WITH THE MAIN THREAT BEING DOWNBURST WINDS.

THE COLD FRONT WILL SLIDE SOUTH AND WEST INTO THE CWFA TONIGHT AND
BRING MUCH COOLER AIR FOR SUNDAY. AFTER WELL ABOVE NORMAL
TEMPERATURES TODAY...SUNDAY WILL SEEM COLD ALONG AND EAST OF
HIGHWAY 281 WHERE COLD AIR ADVECTION WILL PROVIDE BELOW NORMAL
TEMPERATURES. HIGHS ON SUNDAY WILL BE IN THE 60S AND 70S ACROSS
THE EASTERN HALF OF THE AREA AND UP INTO THE LOWER 90S ACROSS THE
RIO GRANDE VALLEY WHERE WEST WINDS WILL MIX DOWN TO THE SURFACE.
SIGNIFICANT DIFFERENCES CONTINUE TO BE NOTED BETWEEN THE 12Z GFS40
AND NAM12 SOLUTIONS...WITH THE NAM12 FAVORED GIVEN THE GREATER
VERTICAL RESOLUTION OF THAT MODEL IN THE LOWER BOUNDARY LAYER AND
ITS ABILITY TO MODEL VERY SHALLOW COLD FRONTS...INCLUDING
INTERACTIONS WITH OUR TERRAIN (I.E. HILL COUNTRY, ESCARPMENT,
ETC.) THE NAM12 SHOWS THE FRONT MAKING FURTHER PROGRESS ACROSS THE
ENTIRE CWFA SUNDAY NIGHT...PLAYING HAVOC ON OUR MONDAY TEMPERATURE
FORECASTS. WE'VE GONE MUCH COOLER THAN THE PREVIOUS FORECAST FOR
MONDAY'S MAX TEMPS...BUT PERHAPS NOT COOL ENOUGH...ESPECIALLY
ACROSS THE EASTERN HALF WHERE THE AIRMASS WILL BE SLOW TO ERODE
/MOVE-OUT. GULF MOISTURE WILL RETURN LATE MONDAY INTO TUESDAY IN
ADVANCE OF THE NEXT COLD FRONT...WHICH WILL PUSH THROUGH TUESDAY
NIGHT. THE 12Z GFS AND ECMWF ARE SHOWING BETTER AGREEMENT WITH
CHANCES FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT WITH THE
FRONT. THE 12Z GFS CLOSES OFF AN UPPER LOW WEDNESDAY NIGHT AND
MOVES IT ACROSS CENTRAL TEXAS ON THU/FRI. THIS SOLUTION IS THE
OUTLIER OF THE GFS ENSEMBLE MEMBERS AND OTHER MEDIUM RANGE
MODELS...SO WILL HEDGE CLOSER TO THE MEAN FOR THU/FRI ON
TEMPS/POPS/WINDS.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST ACROSS THE WESTERN
HILL COUNTRY...EDWARDS PLATEAU AND RIO GRANDE VALLEY SUNDAY
AFTERNOON AS WEST WINDS MIX VERY DRY AIR DOWN TO THE SURFACE.

ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST FOR VAL VERDE COUNTY
TUESDAY AFTERNOON BEHIND A COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              53  61  44  73  61 /  20  10  -   -   10
AUSTIN BERGSTROM INTL AIRPORT  54  60  43  71  60 /  20  10  -   -   10
NEW BRAUNFELS MUNI AIRPORT     58  67  44  71  62 /  10  10  -   -   10
BURNET MUNI AIRPORT            51  61  43  76  60 /  10  10  -   -   10
DEL RIO INTL AIRPORT           55  92  54  83  62 /  -   -   -   -   10
GEORGETOWN MUNI AIRPORT        51  60  44  74  61 /  20  10  -   -   10
HONDO MUNI AIRPORT             62  82  47  78  62 /  -   -   -   -   10
SAN MARCOS MUNI AIRPORT        58  64  43  72  61 /  20  10  -   -   10
LA GRANGE - FAYETTE REGIONAL   59  63  45  72  63 /  20  10  10  10  10
SAN ANTONIO INTL AIRPORT       62  74  46  74  63 /  10  10  -   -   10
STINSON MUNI AIRPORT           64  74  47  74  63 /  -   10  -   -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, Mar 26, 3:30 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT SAT MAR 26 2011

TXZ171>173-183>194-202>209-217>225-228-272000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
330 PM CDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT...

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN HILL
COUNTRY AND I-35 CORRIDOR TO NEAR GIDDINGS LATE THIS AFTERNOON AND
EVENING ASSOCIATED WITH A DRY LINE AND APPROACHING COLD FRONT. THE
MAIN THREAT WILL BE FROM STRONG DOWNBURST WINDS.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
HALF OF SOUTH CENTRAL TEXAS THROUGH LATE THIS AFTERNOON. THE
DRYLINE WILL MIX EAST TO NEAR THE I-35 CORRIDOR. MINIMUM RELATIVE
HUMIDITIES WILL RANGE FROM THE SINGLE DIGITS ALONG THE RIO GRANDE
TO THE 20S NEAR THE I-35 CORRIDOR WITH NORTHWEST WINDS OF 5 TO 15
MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
THIRD OF SOUTH CENTRAL TEXAS SUNDAY AFTERNOON. THE DRYLINE WILL
MIX EAST ACROSS THE WESTERN HILL COUNTRY AND ALONG THE RIO GRANDE
PLAINS. MINIMUM RELATIVE HUMIDITIES WILL BE IN THE TEENS AND 20S
WITH WINDS 10 MPH OR LESS.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS VAL VERDE COUNTY
TUESDAY AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL BE IN THE TEENS
AND 20S WITH WINDS OF 10 TO 15 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Mar 26, 5:13 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 PM CDT SAT MAR 26 2011

TXZ188>190-262300-
BLANCO-GILLESPIE-KENDALL-
513 PM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KENDALL...SOUTHERN
BLANCO AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL 600 PM CDT...

AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ALBERT...OR 12 MILES WEST OF BLANCO...MOVING
EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLANCO...
  FLUGRATH...
  PAYTON...
Special weather statement, Mar 26, 5:45 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 PM CDT SAT MAR 26 2011

TXZ188>190-262330-
BLANCO-GILLESPIE-KENDALL-
545 PM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KENDALL...CENTRAL
BLANCO AND EXTREME SOUTHEASTERN GILLESPIE COUNTIES UNTIL 630 PM
CDT...

AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FLUGRATH...OR 8 MILES NORTHWEST OF BLANCO...
MOVING EAST AT 10 MPH.

BRIEF HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLANCO...
Local storm report, Mar 26, 5:55 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             JOHNSON CITY            30.27N  98.41W
03/26/2011  M0.25 INCH       BLANCO             TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1100042

AKF
Special weather statement, Mar 26, 5:55 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 PM CDT SAT MAR 26 2011

TXZ190-262345-
BLANCO-
555 PM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLANCO COUNTY UNTIL 645
PM CDT...

AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BLANCO...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM AS IT CROSSES HIGHWAY 281 ABOUT 4 TO 6
MILES NORTH OF BLANCO THROUGH 615 PM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAYTON...
Special weather statement, Mar 26, 6:24 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 PM CDT SAT MAR 26 2011

TXZ188>190-262345-
BLANCO-GILLESPIE-KENDALL-
624 PM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KENDALL...SOUTHERN
BLANCO AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL 645 PM CDT...

AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER BLANCO...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAINFALL AMOUNTS OF AROUND ONE INCH.

A SECOND THUNDERSTORM WAS NOTED NEAR BANKERSMITH IN NORTHERN KENDALL
COUNTY...BUT THIS STORM SHOULD WEAKEN INTO A SHOWER BY 630 PM.

ADDITIONAL LOCATIONS NEAR THE PATH OF THESE THUNDERSTORMS INCLUDE...
  PAYTON...

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Mar 26, 7:37 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CDT SAT MAR 26 2011

TXZ188-270100-
GILLESPIE-
737 PM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILLESPIE COUNTY UNTIL
800 PM CDT...

AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TIVYDALE...OR 12 MILES WEST OF
FREDERICKSBURG...MOVING EAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM. HEAVY DOWNPOURS UP TO ONE INCH WILL ALSO
BE POSSIBLE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TIVYDALE...

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:30 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr48 min
Mar 26, 8:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall51 min
Mar 26, 9:52 PM CDTSevere Thunderstorm WarningEWXGillespie44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.